MathSciNet Relay Station
MathSciNet bibliographic data
MR2643830 53C42 (53C50)
Albujer, A. L.; Camargo, F. E. C.; de Lima, H. F. Complete spacelike hypersurfaces with constant mean curvature in $-\Bbb R\times\Bbb H^n$. J. Math. Anal. Appl. 368 (2010), no. 2, 650–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement